# SDR SIMA20150219005

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 38,377 hours, 35,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207001500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FWD FLASHLIGHT NOT WORKING & NOT CHARGING.  R & R EMER FLASHLIGHT AS REQUIRED.  OPERATIONS CHECKED GOOD.
